# SDR LNX2006F000AA

- Difficulty date: May 16, 2005
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC7218
- Engine: Garrtt TPE33111U
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENROUTE CRUISE FLIGHT, THE LT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  THE CREW MONITORED AND FOUND NO ADDITIONAL DISCREPANCY.  THE FLIGHT CONTINUED TO ITS DESTINATION WITHOUT INCIDENT.  UPON INVESTIGATION.  THE MAINTENANCE CREW FOUND METAL PARTICLES IN THE OIL.  OIL FILTER AND OIL SYSTEM.  THE ENGINE HAS BEEN REMOVED FOR TEARDOWN AND FURTHER INVESTIGATION.  INFORMATION TO BE SUPPLIED WHEN AVAILABLE.  (K)
